# SDR SWAA092025

- Difficulty date: March 27, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 20,350 hours, 11,752 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 10613232003
- Part serial: BNG4865
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE FELL OUT, DID NOT DEPLOY.  REMOVED AND REPLACED SLIDE PER MT.
